# SDR DXTA200300151

- Difficulty date: November 2, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 633 hours, 546 cycles
- Engine: Pwa PW545A
- Engine time: 633 hours, 546 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW545A
- Part serial: DB0655
- Condition: Making Metal
- Part time: 633 hours, 546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THRU 3000 FT OIL PRESS LIGHT CAME ON.  REDUCED POWER AND LIGHT WENT OUT, ADDED POWER AND INDICATION WAS NORMAL, OIL PRESS AND OIL GAGE AGREED.   INSPECTED RT ENGINE CHIP DETECTOR & OIL FILTER FOUND NO DEFECTS, SERVICED ENGINE OIL TO FULL LEVEL WITH 3 QUARTS OIL.  GROUND RAN ENGINES AND FOUND NO EVIDENCE OF LEAKS AT ACCESSORY DRIVE DRAINS BUT ENGINE CONSUMED .6 QT OIL IN 30 MIN.  DUPLICATED PROBLEM MULTIPLE TIMES, REPLACED RIGHT ENGINE IAW CESSNA 560XL MM CHAPTER 71-00-01 & 71-00-03, OPS CHECKED GOOD.
